We study transport of algebraic structures and prove a theorem which subsumes results of Comfort and Ross on topological group structures on Stone-Cech compactifications, of Chevalley and of Gil de Lamadrid and Jans on topological group and ring structures on universal covering spaces, and of Gleason on topological group structures on universal locally connected refinements.
Keywords: Algebraic structure; algebraic theory; completion of metric space; equational class; Stone-Cech compactification; universal covering space; universal locally connected refinement
2010 MSC: 03C05; 18C10
Theory and Applications of Categories, Vol. 30, 2015, No. 34, pp 1121-1131.